Solpadeine Max Soluble 32 Tablets

Brand: Solpadeine from Chemist.co.uk
Solpadeine Max Soluble Tablets are used to treat short term acute moderate pain which cannot be relieved by taking other medicines containing paracetamol ibuprofen or aspirin alone. Solpadeine Max Soluble uses a triple action dissolvable formula containing paracetamol and codeine which are both analgesics (relieve pain). Paracetamol will also acts as an antipyretic (helps lower a raised temperature). Caffeine is a mild stimulant and causes wakefulness increased mental activity and increases the effectiveness of paracetamol. Solpadeine Max Soluble provides relief from migraine headache backache rheumatic pain period pain toothache neuralgia sore throat and the fever aches and pains associated with colds and flu.
Only £7.49


More Products From This Category